# SDR UPS00833962

- Difficulty date: September 7, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 64,943 hours, 24,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 360 L33R FITTING ON FRAME HAS CORROSION.  REMOVED CORROSION IAW 51-1-8 FOUND TO BE OUT OF LIMITS IAW 53-2-0.  LOCATE NEW FITTING P/N 4759281-503 AND DRILLING EXISTING HOLES IAW DC8 SRM 51-1-20D, INSTALLED FITTING IAW 51-1-20D.
